# SDR AWXA200700424

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 31,028 hours, 12,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: 9569
- Condition: Failed
- Location: R1 Door
- Part time: 20,261 hours, 2,217 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EES - R1 DOOR SLIDE EMERGENCY LIGHT TEST FAILED.  MX REPLACED THE R1 DOOR SLIDE ASSY.  OPERATIONAL CHECK WAS GOOD.
